MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIV REV FEM BROACH REAMER; KNEE INSTRUMENT : BROACHES

DEPUY ORTHOPAEDICS INC US UNIV REV FEM BROACH REAMER; KNEE INSTRUMENT : BROACHES
Catalog Number 961671
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision tkr, (b)(6) hospital (b)(6) 2018.When setting up the instruments.Jnj representative noticed that the hudson adapter and the t handle were splade and when test they did not work.Jnj representative tested the drill shaft and broach reamer and there were slots broken.Due to no fault of this, the surgery got cancelled.Jnj representative replaced the instruments for the re-scheduled case.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
(b)(4).This device was not returned for evaluation but photographs were received not confirming the reported event but do show evidence of stripping and wear.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
UNIV REV FEM BROACH REAMER
Common Device Name
KNEE INSTRUMENT : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7519655
Report Number1818910-2018-59789
Device Sequence Number11265551
Product Code HTQ
UDI-Device Identifier10603295239772
UDI-Public10603295239772
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961671
Device Lot NumberB0807
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2018
Supplement Date Received by Manufacturer05/28/2018
11/29/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date06/07/2018
12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1